Solvability of a nonlocal quasilinear equation in a class of discontinuous functions
Differencialʹnye uravneniâ, Tome 28 (1992) no. 5, pp. 912-915
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_5_a25,
author = {S. M. Samarina},
title = {Solvability of a nonlocal quasilinear equation in a class of discontinuous functions},
journal = {Differencialʹnye uravneni\^a},
pages = {912--915},
year = {1992},
volume = {28},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_5_a25/}
}
S. M. Samarina. Solvability of a nonlocal quasilinear equation in a class of discontinuous functions. Differencialʹnye uravneniâ, Tome 28 (1992) no. 5, pp. 912-915. http://geodesic.mathdoc.fr/item/DE_1992_28_5_a25/